Sur un théorème de M. Bruns

Sophie Kowalevski Stockholm

TBD mathscidoc:1701.33245

Acta Mathematica, 15, (1), 45-52, 1891.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:52 uploaded by actaadmin ] [ 63 downloads ] [ 0 comments ]
@inproceedings{sophie1891sur,
  title={Sur un théorème de M. Bruns},
  author={Sophie Kowalevski},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202952896211954},
  booktitle={Acta Mathematica},
  volume={15},
  number={1},
  pages={45-52},
  year={1891},
}
Sophie Kowalevski. Sur un théorème de M. Bruns. 1891. Vol. 15. In Acta Mathematica. pp.45-52. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202952896211954.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved